# SDR IPXA2023050193053

- Difficulty date: April 6, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,841 hours, 16,147 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UP141N337048
- Condition: Damaged
- Location: Sta 418-440 18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DIINCOMING DAMAGE TO STRINGER 18L STA 418-440.REMOVED, FABRICATED, AND INSTALLED IAW SRM 51-40-02.
